# SDR 95ZZZX3054

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26019011
- Condition: Failed
- Location: Nr 6 Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

GRU - DURING TAKEOFF AT V1, MASTER FIRE WARNING LIGHTS AND WW FIRE WARNING ILLUMINATED.  CONTINUED TAKEOFF.  UNABLE TO RETRACT BODY GEAR AND WW DOOR WARNING LIGHT REMAINED ILLUMINATED, THEN THE NR 1 HYDRAULIC SYSTEM QUANTITY WARNING LIGHT CAME ON.  AFTER FUEL JETTISON, RETURNED TO GRU.  INITIAL GROUND INSPECTION REVEALED DAMAGE TO NR 1 HYDRAULIC SYSTEM PLUMBING, APU PNEUMATIC DUCT, LT BODY GEAR WW DOOR AND NR 6 ML6 TIRE BLOWN.  REPLACED WHEEL AND TIRE ASSEMBLIES NR 6 AND NR 7, DAMAGED HYDRAULIC LINES, APU PNEUMATIC DUCT, WHEELWELL FIRE LOOP, BROKEN ROD AND REPAIRED DOOR.  INSPECTED WHEELWELL PRESSURE WEB, NO DISCREPANCIES.
